# SDR CA020822002

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) RT SIDE WINDOW CRACKED DURING DESCENT AT APPROX 5000FT. THE WINDOW WAS PRE SERVICE BULLETIN.  RT WINDOW REPLACED AND AIRCRAFT RETURNED IN SERVICE.
